# SDR RAIA2018092570003

- Difficulty date: August 27, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 41,064 hours, 25,286 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: 14526324001
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SUPPORT ROD CUP HOLDER SUPPORT BRACKED IS CRACKED ON BACK SIDE AND HAS BROKEN RIVETS... REMOVED AND REPLACED AFT CARGO DOOR SUPPORT ROD CUP HOLDER SUPPORT IAW SRM 51-40-02
